| Model Number |
277KE |
| Medical Device Problem Codes |
Circuit Failure (1089); Deformation Due to Compressive Stress (2889); Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
02/08/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device is currently under investigation.
Event or Problem Description
As per a manufacturer incident report we received from the factory in (b)(6): patient positioned in lithotomy position and prepared for tur; bleeding occurred in vesica, current suddenly could not be triggered, bleeding could not be stopped even with 2nd prepared instrument (also no current flow ensured).Due to this and to further reduce patient's damage, procedure had to be changed to open surgery.This report is for the second instrument that failed during the procedure.
Additional Manufacturer Narrative
The cable lot wr01 was returned to manufacture on 08 march 2021 for investigation.After testing, we confirmed that the cable is broken and there is no current running through the cable.Furthermore, it can be seen that the cable was bent, which can be the reason for the inner wire to break or disconnect.The root cause of no function during use is most likely due to use error by bending the cable with too much force, causing the wires to break.